# SDR 2005UALA00834

- Difficulty date: August 15, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 44,753 hours, 30,937 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE AROUND THE RADOME, VERY LOUD, ALSO, ODOR IN COCKPIT.  ON CLIMB, THE AIRCRAFT ENCOUNTERD A BIRDSTRIKE.  THE AIRCRAFT RETURNED TO FIELD AND MAINTENANCE PERFORMED A BID STRIKE INSPECTION PER AMM.  THERE WAS EVIDENCE OF BIRD INGESTION IN THE NR 1 ENG HOWEVER THERE WERE NO DAMAGE TO THE BLADES OR VANES.  THEY CLEANED OUT THE DEBRIS.  THERE WERE TWO SEPARATE AREAS ON THE RADOME THAT WAS DAMAGE. AN INTERIM REPAIR WAS ACCOMPLISHED AND THE RADOME WAS REPLACED 4 DAYS LATER.
